# SDR UALA2011050902283

- Difficulty date: May 7, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,454 hours, 21,165 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Failed
- Location: Hmg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAILS HMG OPERATIONAL TEST.  HMG OPS CHK GOOD PER CORRECTED JOB CARD 5-5010-B.
